# SDR CALA2017060501680

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 100,447 hours, 15,642 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4619710101
- Part serial: 9028
- Condition: Sticking
- Location: Standby
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY ALTIMETER STICKING DURING CLIMB AND DECENT.   REMOVED AND REPLACED STANDBY ALTIMETER IAW MM:34-13-06. OPS CHECKED GOOD.
